# SDR SF20050905

- Difficulty date: September 5, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N35SZ
- Make and model: Saab SF340A
- Aircraft serial: 035
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 7539 IAD-DAY, LANDING GEAR SELECTED DOWN WITH NO GREEN LIGHT INDICATION ON NOSE WHEEL.  LANDING GEAR WAS CYCLED AS PER QRH AND LIGHT REMAINED OUT.  NOSE GEAR LIGHT THEN CAME ON WHILE IN HOLDING PATTERN.
